CSpace
可补Hilbert C~*-模及其有界模映射
张伦传
2002
Source Publication数学进展
ISSN1000-0917
Volume031Issue:003Pages:275
Abstract给出了可补Hilbert C^*-模一系列等价刻画,获得了一类有界模映射的分解定理。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37624
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张伦传. 可补Hilbert C~*-模及其有界模映射[J]. 数学进展,2002,031(003):275.
APA 张伦传.(2002).可补Hilbert C~*-模及其有界模映射.数学进展,031(003),275.
MLA 张伦传."可补Hilbert C~*-模及其有界模映射".数学进展 031.003(2002):275.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张伦传]'s Articles
Baidu academic
Similar articles in Baidu academic
[张伦传]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张伦传]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.